# SDR CA050215013

- Difficulty date: February 14, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 9787320309
- Part serial: 0549
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS WERE SELECTED TO 40, PRIOR TO REACHING 15, FLAPS LABORED AND STOPPED FOR A FEW SECONDS, THEN RESUMED IN TRANSIT. THIS HAD HAPPENED AT LEAST TWICE IN THE HANGAR BEFORE.  AT NO TIME WAS THE (FLAP) ANNUNCIATOR ILLUMINATED.  WHEN THIS OCCURRED AS PREVIOUSLY STATED, THE LT OB ACTUATOR WAS ONCE FOUND TO BE VERY WARM TO THE TOUCH WHILE THE OTHER 3 WERE COLD. THIS CONDITION WAS NOT ALWAYS PRESENT.  FLAP CODE E208 WAS LOGGED. ONCE THE ACTUATOR WAS ON THE BENCH IT WAS ALSO NOTED THAT A (ROUGH) SPOT COULD BE FELT WHILE ROTATING THE JACKSCREW.  SUSPECTED ACTUATOR REPLACED. FUNCTION CHECKS NORMAL.
